MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERCUFLEX; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION PERCUFLEX; CATHETER, BILIARY, DIAGNOSTIC
Model Number M0061453520
Medical Device Problem Codes Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure, when the ureteral stent was prepared to place, the nurse unpacked it for the physician.When the physician inserted the ureteral stent into the zebra guidewire, it was found damaged at the tail end of the ureteral stent and immediately informed the nurse to replace it.After the ureteral stent was replaced, the procedure proceeded smoothly and the patient's condition was stable.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of coil detachment of device or device component, inside the patient.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable investigation results of coil detachment of device or device component, inside the patient.Block h11: the percuflex plus ureteral stent was not returned for analysis, however the customer provided media of the device.The reported event of coil detachment will not be confirmed.During media inspection, it showed a percuflex with the suture hole torn.Analysis of the evidence provided by the customer it was found the suture hole torn.Also, the suture was not visible indicating it was removed from the device.It is possible to conclude that this issue could be caused by operational factors.The retrieval line may be removed before placement at the physician's discretion.If the retrieval line is removed using excess force, the stent can get torn during the procedure affecting the performance of the device.For that reason, the issue found of "suture hole torn" will be documented as "adverse event related to procedure".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable investigation results of coil detachment of device or device component, inside the patient.Correction to block b5.Correction to block e1 initial reporter title and e3 occupation.The percuflex ureteral stent coil was clarified to be torn that occurred outside the patient.Therefore, this determined that the event no longer meets reporting criteria.This event is now considered non reportable.
 
Event or Problem Description
It was reported that during the transurethral ureteroscopy with ureteral holmium laser lithotripsy and ureteral stent placement procedure, when the percuflex ureteral stent was prepared to place, the nurse unpacked it for the physician.When the physician inserted the ureteral stent into the zebra guidewire, it was found damaged at the tail end of the ureteral stent and immediately informed the nurse to replace it.After the ureteral stent was replaced, the procedure proceeded smoothly and the patient's condition was stable.

Brand Name
PERCUFLEX
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21981656
Report Number2124215-2025-28620
Device Sequence Number15532039
Product Code FAD
UDI-Device Identifier08714729040279
UDI-Public(01)08714729040279(17)270124(10)33285790
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K834468
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061453520
Device Catalogue Number145-352
Device Lot Number0033285790
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2025
Supplement Date Received by Manufacturer05/22/2025
07/16/2025
Initial Report FDA Received Date05/07/2025
Supplement Report FDA Received Date06/13/2025
08/11/2025
Date Device Manufactured01/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexFemale